# SDR SWAA2023102312687

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N8855Q
- Make and model: Boeing 737-8
- Aircraft serial: 67495
- Aircraft time: 1,985 hours, 1,134 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY FLASHLIGHTS AFT GALLEY CAPTAIN SIDE WILL NOT TEST<[01] OK TO CONTINUE PER MEL 25-64-02A;[02] OK TO CONTINUE ON MEL 25-64-02A SP1B;[03] C/W;[04] REMOVED AND REPLACED THE CAPTAIN SIDE AFT GALLEY EMERGENCY FLASHLIGHT BATTERIES PER AMM 25-64-00. TEST GOOD.
